# SDR AALA20020961

- Difficulty date: July 1, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD LEFT OVERWING EMERGENCY EXIT LIGHT SIGN INOPERATIVE.  TIGHTENED WIRE ON CONNECTOR TO FORWARD LEFT OVERWING EMEGENCY EXIT LIGHT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
